# SDR CALA2020030700590

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 71,898 hours, 30,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AD2018-06-04 RH FRAME 36 PRESSURE PNL FASTENER HOLE S 1,2,4,13,14,15,17,19,20,21,22,23,24,25,26,27 & 28 ARE CRACKED CONTACT ENG. FOR REPAIR INST. & REPAIR BEFORE NEXT FLIGHT PER NR 9290353 GEN AT HAECO LCQ. INTERIM REPAIR C/W REF. EC/RA 5331-02628. ACCOMPLISH INITIAL AT RH FR 35-36 PRESSURE PANEL HOLES A1,A2,A4,A8,A10 AND A13 THRU A26 PER PART 2 ITEM 1 OF EC/RA 5331-02628 ON OR BEFORE 78,516 FC OR 167,898 FH WHICH EVER COMES FIRST. PLANNING TO CONTACT EGAFTER 68,516 FC BUT BEFORE 69,516 FC FOR INITIAL INSP. REQUIRMENTS. HOLES A27 AND A28 ADDRESSED ON LOG# 4676096. OK TO DIP ON OR BEFORE 78,516 TOTAL AIRCRAFT FLIGHT CYCLES OR 167,898 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST. PLANNING TO CONTACT ENGINEERING AFTER 68,516 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 69,516 TOTAL AIRCRAFT FLIGHT CYCLES, FOR INITIAL INSPECTION REQUIREMENTS. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC
